# SDR COMA0560275

- Difficulty date: April 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 26,832 hours, 25,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5157 FORWARD EMERGENCY FLOOD LIGHT IS INOP.  REPLACED THE BATTERY CHARGER ASSY.
